# SDR AALA20141204005

- Difficulty date: October 7, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- Aircraft time: 46,339 hours, 7,390 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Support Bracket
- Part number: 145T86293
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BRACKET IN KEEL BEAM AREA AT FUSELAGE STATION 1008 HAS CORROSION.  R & R BRACKET IAW SRM 51-40-02.
